# SDR AU961078

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburettor
- Part number: 105199
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: CL
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR SUSPECT FAULTY
